# SDR USAAD96166

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 9008D092
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 882 - PIT-YUL - AT CRUISE FL 330, LEFT AC BUS PHASE A CIRCUIT BREAKER POPPED.  THEN PHASE A RIGHT FORWARD BOOST PUMP, PHASE A CENTER FORWARD AND PHASE 'A' LEFT AFT BOOST PUMPS, AND PHASE 'B' ON ALL THREE PUMPS POPPED.  ALSO, PHASE 'A' AND 'B' ON RADIO RACK POPPED.  FIRST OFFICER RESET AC BUS CIRCUIT BREAKERS AND PULLED BREAKER ON RADIO RACK FAN.  FLIGHT DIVERTED TO SYR.  NO EMERGENCY WAS DECLARED.  FLIGHT LANDED NORMALLY.  MX REPLACED LEFT AUXILLARY BUS RELAY.  ELECTRICAL SYSTEM CHECKED NORMAL.  (M)
